# SDR TWAA9903605

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LOWER FLANGE OF FORMER RING CRACKED AND DAMAGED AT STA 218, LONGERON 19L, AT FORMER TO LONGERON.  REPAIRED FORMER RING PER SRM 53-03, PAGE 4A, FIG 2A.
